# SDR DALA2024121911829

- Difficulty date: December 19, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 58,199 hours, 41,263 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME STA Y=908 FROM LONG 26LH TO LONG 29RH AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00609: CORROSION LEVEL 2. CORROSION ON FRAME STA Y=908 FROM LONG 26LH TO LONG 29RH AT AFT CARGO COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-20-07-2R PROCEDURE 3 REPAIR 3. (LP #0717763)
